# SDR CALA2022072001842

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: NA
- Condition: Missing
- Location: Fr65 To Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSED DRILL FLOOR BEAM -Y765 LOCATED FR65 TO FR66  AT AFT GALLE Y AREA REMOVED AND REPLACE FLOOR BEAM -Y765 LOCATED FR64 TO FR66 AT AFT GALLEY AREA IAW A320 SRM 51-72-911-001 AND DWG D53472200 AND D4949524 ADD EMP:V939311
